advertisement
Question
Posted by: Smash | 2009/03/31

MAPS and spotting

Hi there
So i had an accident where the condom broke. Last period was on the 10th, accident happened on the 22nd, took the morning after pill the next day. Now it' s the 31st and there' s pink discharge when i wipe.normally have a 28/29 day cycle. could this be the effect of the map?

thanking you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be the effect of the morning after pill. If you do not have a proper period, you should do a pregnancy test though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement